# SDR C2XA05RI016

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 16,439 hours, 12,294 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N0300301
- Part serial: 00497
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,925 hours, 8,675 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2442 EWR TO GSP:  DURING CLIMBING OUT OF EWR, CREW REPORTED PRESSURIZATION PROBLEMS.  FLIGHT WAS DIVERTED TO RIC.  RIC MAINTENANCE REMOVED AND REPLACED DIGITAL PRESSURIZATION CONTROLLER.  MAINTENANCE PERFORMED OPERATIONAL CHECK SUCCESFULLY.  ACFT WAS THEN APPROVED TO RETURN TO SERVICE.
